You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1989-1990/53/4
Ramanujan's modular equations
Download
PDF
- Ramanujan's modular equations
Article
Original scientific text
Title
Ramanujan's modular equations
Authors
K. Ramanathan
1
Affiliations
Bombay, India
Acta Arithmetica
1989-1990/53/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
403-420
Main language of publication
English
Published
1990
Exact and natural sciences
mathematics